Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Heart rhythm disorder with sinking feeling. Should I be concerned?

Hey everyone, Ok well this si really annoying because it is really hard to explain what is happening. The best way I can explain my heart beats is every minute or so I get like this weird heart beat. It kinda feels like you know how you hold your breath and then your heart does one thud and it kind of makes a sinking feeling? Well if you don t know then I don t know another way to explain it. But I keep getting this feeling every minute or so and it is really annoying, even though it doesn t hurt, it still causes me to stop what I am doing. It only lasts a couple of seconds. Ok, so I don t know what this is, can anyone help me? or is anyone going through the same thing?? And no it is not panic attacks because I have gotten them before and it is different to what I got when I had panic attacks and also I am not panicked or stressed I am actually nice and relaxed. But I would really love to fix this problem because it is really annoying especially when I am just laying in bed because it is all I can feel so it takes me longer to get to sleep. So any suggestions and help would be greatly appreciated thank you!
Fri, 17 May 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,  
Treatment/Therapy
Medical Topics
Psychiatrist 's  Response
Hi,
Thanks for using healthcare magic.
i have gone through your available history.

It seems that your symptoms are due to anxiety only. it may not be severe enough to cause panic attack.

You should consult your doctor, preferably psychiatrist. Doctor will rule out physical causes like cardiac causes, thyroid dysfunction or vitamin deficiencies.

You may get benefit by using anti anxiety drugs like clonazepam or lorazepam.

You should also do relaxation therapy and yoga for faster improvement.

Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i woke up to a loud heart beat two weeks ago. also some nights while falling asleep, i feel like my heart stops for like 3 seconds and sometimes...

Recent questions on  Relaxation therapy

doctor1 MD

unable to get sleep for at least 6 hours in a day.

doctor1 MD

Hello Doctor, My name is XXXXXXX I need help... I have been suffering since last 4 years and it was normal for me as I had PCOD , but now every...

doctor1 MD

Hi doc , I m sufering from sweling in my face on checks and temple area. Its paining sometimes . My left eye, ear, temple and around eye sufers...

doctor1 MD

I have been feeling off lately. I am 28 and otherwise healthy. I get these spells that come and go only in mornings so far, they in include being...